Navigation

User login

To prevent automated spam submissions leave this field empty.

Does Lipitor Cause Gas?

Lipitor, like any drug, has its share of unpleasant side effects. One of the most commonly asked questions about the drug is: Does Lipitor cause gas? The answer is, in some cases, yes. Lipitor has been known to cause gas as one of its negative side effects. This is not always the case, however, as with any medication side effects. If you experience this side effect, speak to your physician on the subject.

by Susan White on Sat, 09/04/2010 - 22:48

Disclaimer

The contents of the Kay Circle website, such as text, graphics, and other material ("Content") located at kaycircle.com and its subdomains or aliases ("Website") are for informational purposes only. The Content is not intended as a substitute for professional medical/dental advice, diagnosis, or treatment. Always seek the advice of your physician, dental professional, or other qualified health provider with any questions you may have regarding a medical/dental condition. Never disregard professional medical/dental advice or delay in seeking it because of Content found on the Website.

If you have a medical/dental emergency, call your physician/dentist or 911 immediately. Kay Circle does not recommend or endorse any specific third-party tests, physicians, products, procedures, opinions, or other information found on the Website. Reliance on any information provided by Kay Circle, its employees, others appearing on the Website at the invitation of Kay Circle, or other visitors to the Website is solely at your own risk.

Recent Posts

Poll

Are you excited for Avatar 2?
I already dyed my skin blue in anticipation!
44%
I think I'll wait for the reviews
32%
I prefer movies about puppies and kittens!
24%
Total votes: 5972

Random image

Avatar Blu-ray release date -- what is it?!